EconPapers    
Economics at your fingertips  
 

On Some -Dimensional Cyclic Systems of Difference Equations

Wanping Liu, Xiaofan Yang and Bratislav D. Iričanin

Abstract and Applied Analysis, 2010, vol. 2010, 1-11

Abstract:

Motivated by IriÄ anin and Stević's paper (2006) in which for the first time were considered some cyclic systems of difference equations, here we study the global attractivity of some nonlinear k -dimensional cyclic systems of higher-order difference equations. To do this, we use the transformation method from Berenhaut et al. (2007) and Berenhaut and Stević (2007). The main results in this paper also extend our recent results in the work of (Liu and Yang 2010, in press).

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/528648.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/528648.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:528648

DOI: 10.1155/2010/528648

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:528648